# SDR NACA2020052800006

- Difficulty date: May 26, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 77,805 hours, 55,522 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 7110025
- Part serial: FH41044
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,282 hours, 2,590 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 34-35 NOTICED POPPING SOUND.  CABIN WAS CLIMBING AT APPROXIMATELY 2000 FPM.  COMPLETED CABIN ALTITUDE WARNING CHECK LIST, UNABLE TO CONTROL CABIN, COMMENCED EMERGENCY DESCENT.  CABIN CLIMBED TO APPROXIMATELY 15,000 FT.  REPLACED CABIN PRESSURE CONTROL MODULE.  OPERATIONS CHECKED GOOD.  REF: B737-300AMM 21-31-25.
